Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Severe headache, excessive sleep post weeks after harpic consumption, advised endoscopy. What could be the cause?

Hi, 2 weeks back my 17 years daughter consumed 1 table spoon harpic liquid. I come to know approximately 8 hrs and immediately took her to our family doctor. he advised to eat lot s of ice-cream and drink water. But I was not completely believing what she told me. this 2 weeks when I kept on asking. she told me firmly that she consumed and again I consult with same Doctor. Now he advised me to do endoscopy . She is having severe hedache and sleeping a lot. Could you please tell me the consequences and what is happening with her? Many Thanks
Asked On : Mon, 6 Aug 2012
Answers:  0 Views:  200 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor